# SDR AALA201707059019

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 40,303 hours, 29,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL BY THE LEFT OVERWING ESCAPE HATCH SHOWED FAULTS DURING TEST.  RESET EPSU IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
